# SDR ASAA2014102509537

- Difficulty date: October 25, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,750 hours, 9,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Damaged
- Location: 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDEPLATE CHANNEL HAS OVERSIZED HOLES FROM FASTENERS PULLING THROUGH AT STA 727F, 727G, AND 727H.  ACFT GROUNDED.  REMOVED DAMAGE AREA IAW SRM 53-00-53-2R.  FABRICATED NEW SIDEPLATE SECTION AND SIDEPLATE SPLICE IAW SRM 53-00-53-2R.  ALODINED REPAIR  PARTS IAW SRM 51-20-01.  PRIMED REPAIR PARTS IAW SOPM  20-41-02 INSTALLED NUT PLATES AND REPAIR PARTS IAW SRM 53-00-53-2R-5.  REMOVED AND REINSTALLED FLOOR PANEL 140EF FOR ACCESS IAW AMM 25-52-10.
